1 doctor weighed in:

How long will i feel side effects from phenazopyridine after last dose? These stomach pains are terrible.

1 doctor weighed in
Dr. Michael Brooks
Internal Medicine - Gastroenterology

In brief: Soon

Your stomach pains should continue to improve on a daily basis soon after the last dose .
Hopefully , you took the medicine with food as this decreases the side effect of stomach pains. No lasting stomach issues should remain.

In brief: Soon

Your stomach pains should continue to improve on a daily basis soon after the last dose .
Hopefully , you took the medicine with food as this decreases the side effect of stomach pains. No lasting stomach issues should remain.
Dr. Michael Brooks
Dr. Michael Brooks
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors